Additivizations of nonadditive measures - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles Mathematics of Operations Research Year : 1989

Additivizations of nonadditive measures

Itzhak Gilboa
  • Function : Author
  • PersonId : 867909

Abstract

The concept of an additivization of a nonadditive probability measure is introduced and studied. The relation to cooperative game theory is explored, and it is shown that, in many cases of interest, additivizations may be considered as a special type of semivalues.
No file

Dates and versions

hal-00481660 , version 1 (07-05-2010)

Identifiers

Cite

Itzhak Gilboa. Additivizations of nonadditive measures. Mathematics of Operations Research, 1989, vol.14, n°1, pp. 1-17. ⟨10.1287/moor.14.1.1⟩. ⟨hal-00481660⟩

Collections

HEC
65 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More